# SDR HALA2012011200017

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 16,109 hours, 38,893 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Nr 1 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

HOT BRAKES AT NR 1 MLG REACHED AT 450 DEGREES.  FAN COOLED NR 1 MLG BRAKE.  OK TO CONTINUE IAW AMM 32-47-00, INSPECTED BRAKES & FUSE PLUG.  CHECKED OK, NO FAULTS NOTED.
